Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text

Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    6 0 0 0

Comptes Rendus Mathématique
Volume 348, n° 9-10
pages 553-558 (mai 2010)
Doi : 10.1016/j.crma.2010.04.015
Received : 23 Mars 2010 ;  accepted : 6 April 2010
Functions of perturbed normal operators
Fonctions d’opérateurs perturbés normaux

Aleksei Aleksandrov a, Vladimir Peller b , Denis Potapov c, Fedor Sukochev c
a St-Petersburg Branch, Steklov Institute of Mathematics, Fontanka 27, 191023 St-Petersburg, Russia 
b Department of Mathematics, Michigan State University, East Lansing, MI 48824, USA 
c School of Mathematics & Statistics, University of NSW, Kensington NSW 2052, Australia 


In Peller (1985, 1990) [10, 11], Aleksandrov and Peller (2009, 2010, 2010) [1, 2, 3] sharp estimates for   were obtained for self-adjoint operators A and B and for various classes of functions f on the real line  . In this Note we extend those results to the case of functions of normal operators. We show that if f belongs to the Hölder class  ,  , of functions of two variables, and   and   are normal operators, then  . We obtain a more general result for functions in the space   for an arbitrary modulus of continuity ω . We prove that if f belongs to the Besov class  , then it is operator Lipschitz, i.e.,  . We also study properties of   in the case when   and   belongs to the Schatten–von Neumann class  .

The full text of this article is available in PDF format.

On a obtenu dans Peller (1985, 1990) [10, 11], Aleksandrov et Peller (2009, 2010, 2010) [1, 2, 3] des estimations précises de  , où A et B sont des opérateurs autoadjoints et f est une fonction sur la droite réelle  . Dans cette note nous obtenons des généralisations de ces résultats pour les opérateurs normaux et pour les fonctions f de deux variables. Nous démontrons que si f appartient à l’espace de Hölder  ,  , alors   pour tous opérateurs normaux   et  . Nous obtenons aussi un résultat plus général pour les fonctions de la classe  . Nous montrons que si f appartient à l’espace de Besov  , alors f est une fonction lipschitzienne opératorielle, c’est-à-dire   pour tous opérateurs normaux   et  . Nous étudions aussi les propriétés de   quand   et   et   sont des opérateurs normaux tells que   appartient à l’espace   de Schatten–von Neumann.

The full text of this article is available in PDF format.

© 2010  Académie des sciences@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Article Outline
You can move this window by clicking on the headline